Alert archive / Kentucky / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 286, NWS Louisville, KY

July 29, 2023Logan County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jul 29, 2023, 8:41 PM CDT for Logan County, Kentucky. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 29, 2023, 8:41 PM CDT (01:41 UTC)
Expired
Jul 29, 2023, 9:15 PM CDT
In force
34 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Logan County, KY

The radar

The Ft Campbell radar (KHPX), 39 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.7 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2023-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2080 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2023-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 89 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2080 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
1051 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
89 m²/s²
0-3 km storm-relative helicity
143 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 7:07 PM CDT, 1 hour 34 minutes earlier.

Area forecast discussion, Jul 29, 7:07 PM CDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
807 PM EDT Sat Jul 29 2023

...Updated Aviation Discussion...

.Short Term...(This evening through Sunday)
Issued at 310 PM EDT Sat Jul 29 2023

---------------------------------------------------------------------
Key Messages:

* Strong to possibly severe storms later this afternoon and evening

* Gusty winds and heavy rainfall the main threat with any storms

* Not as hot and less humid tomorrow
---------------------------------------------------------------------

The heat and humidity continues this afternoon into the evening with
temperatures in the upper 80s/low 90s and dew points back into the
mid/upper 70s. This has put heat index values near to above 100
degrees. Lingering cloud cover has help to keep temperatures a few
degrees cooler than this time yesterday but with hear index values
inside and around the heat advisory above 100 to over 105 degrees,
will keep the heat advisory in place this evening.

Thanks to the heat and humidity there is plenty of instability
across southern IN and central KY this evening. Clusters of showers
and a few strong thunderstorms have been developing along a left
over outflow boundary across central and easter KY. This activity
looks to continue to work into eastern KY over the next couple of
hours. From late afternoon into early evening, the forecast remains
complicated and confidence remains low when it comes to showers and
thunderstorms across the area. Per mesoanalysis and surface
observations, sfc cold front was located across central OH into
central IN curving northwest across northern IL where there are
temperatures in the low 80s and upper 70s and dew points in the low
70s/upper 60s. Ahead of this boundary was a strong MCS working
across northern MO just north of I-70 working to the east-southeast.
This activity appears to be working along the steep instability
gradient of 2000-4000J/kg CAPE just south of the sfc boundary. This
gradient is oriented in an ESE line from around St. Louis to around
Vincennes, IN to Louisville and Lexington. As the front continues to
push southward this gradient will likely shift to the south as well.
From now until early evening, the main threat will likely be
isolated to scattered clusters of thunderstorms developing across
central and southern KY. As the MCS in MO approaches from the NW,
outflow associated with this system could spark additional
development later this evening and after midnight. While there will
be plenty of instability even into the evening hours, we lack the
deep layer shear. The SPC marginal over central KY looks good with
gusty winds being the main threat. PWAT values are around 2.00" so
hail is not a big concern but torrential rain would be that could
lead to some localized flooding concern.

Cold front will work from central KY to just along and south of the
KY border between 06-12z tomorrow morning. Drier and slightly cooler
air advecting in behind the front should help to dry out most of the
area for tomorrow. There could be a slight chc. of PoP across our
far southwest CWA. This will depend on how far south the cold front
gets during the day tomorrow. Highs will be closer to seasonal norms
in the upper 80s to near 90 and dew points in the upper 60s to low
70s.

.Long Term...(Sunday night through Saturday)
Issued at 315 PM EDT Sat Jul 29 2023

---------------------------------------------------------------------
Key Messages:

- More comfortable temperatures and humidity values with
predominantly dry weather Monday-Wednesday

- Warmer and more humid air returns for late week along with
increasing chances for showers and thunderstorms
---------------------------------------------------------------------

Sunday night - Wednesday...

A large-scale mid- and upper-level trough will continue to sink
southward along the east coast of the CONUS as we head from the end
of the weekend into the first couple days of the coming week. This
southward digging trough will lead to height falls across the Ohio
Valley and will help to push the center of the heat dome back over
the central and southern Plains. Temperatures should still remain
seasonably warm as our region stays in the NW flow pattern aloft in
between the trough and ridge axes. Daytime highs should make it into
the mid-to-upper 80s for most areas Monday through Wednesday,
although a few locations across south central Kentucky may reach the
lower 90s on Monday.

While the drop in temperatures between today and the first half of
the upcoming week will be noticeable, the more noteworthy change
will likely be the drop in humidity values as sfc high pressure will
setup over the lower and middle Great Lakes Monday into Tuesday.
This positioning of the high pressure should be close enough to
allow low-level NE flow to filter across central Kentucky and
southern Indiana, drawing drier air into our region from central and
eastern Canada. Precipitable Water values should drop from around 2
inches today to between 0.8-1.2 inches by Tuesday given medium-range
progs. The drier air, in addition to making things feel much more
comfortable, should greatly hamper precipitation chances Monday and
Tuesday, with only a slight chance for a few showers and storms
returning by Wednesday afternoon. There is some uncertainty as to
exactly how far west the drier air makes it, with 12Z GFS solution
trying to keep enough moisture across western and southwestern
portions of the CWA Monday night to produce a few rain showers.
However, will stick with the consistent ECMWF/NAM solutions for now
and keep things dry from Sunday night until at least Wednesday
morning.

One final effect that the drier air will have is to allow nighttime
temperatures to cool off much more than over the past several days.
Morning lows should fall to slightly below seasonal norms Tuesday
and Wednesday morning, with values generally falling into the low-to-
mid 60s, though cooler spots in the KY Bluegrass may reach the mid-
to-upper 50s.

Wednesday Night - Friday Night...

A return to more typical summertime levels of humidity is expected
by Wednesday night into Thursday as the aforementioned trough slides
off to the east and height rises begin to take place across the
lower Ohio Valley. Closer to the surface, NE flow will gradually
veer around to southerly, pulling higher moisture air from the Gulf
of Mexico into the region. This surge of moisture will bring a
return to increased precipitation chances for Thursday and Friday,
with multiple waves of showers and thunderstorms expected during the
latter half of the week. At this time, guidance seems to be keying
in on two distinct chances for showers/storms: one wave on the
leading edge of the low-level moisture/theta-E surge on Thursday,
and a second wave Friday into Friday night as another cold front
dives southward from the upper Midwest into the Ohio and TN Valleys.
Confidence in any specific impacts remains too low to warrant
mention at this time, though the typical threats for a few strong to
severe storms and isolated flash flooding issues would be possible.

Temperatures Thursday and Friday will be above normal thanks to
increasing heights and low-level warm advection; however, medium-
range progs keep things closer to normal than the temperatures over
the past few days. At this time, the best bet would be for highs in
the upper 80s and low-to-mid 90s Thursday and Friday, with muggy
nighttime lows only falling into the low-to-mid 70s.

&&

.Aviation...(00Z TAF Issuance)
Issued at 804 PM EDT Sat Jul 29 2023

Watching an MCS working southeast through southern IL currently.
This system is expected to continue on a path that would affect BWG
and HNB. SDF and LEX could see a limited amount of precipitation but
aren't expected to be directly hit with the heaviest thunderstorms.
This system is producing gusty winds, heavy rainfall, and lots of
lightning. Expect a reduction in visibilities as the heaviest
precipitation passes. Winds are expected to shift to the northwest
to west depending on what part of the line passes your location.

Later tonight, the added moisture from showers today will increase
the likelihood of fog. Believe clouds remaining over much of the
area could help to limit fog formation across southern Kentucky,
including BWG. HNB could see enough clearing to drop into MVFR
levels. Believe SDF and LEX will remain VFR.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Short Term...BTN
Long Term...CSG
Aviation...KDW
Hazardous weather outlook, Jul 29, 2:31 PM CDT, 6 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
331 PM EDT Sat Jul 29 2023

KYZ035>037-039>043-046>049-054>057-065>067-077-078-081-082-301945-
Franklin-Scott KY-Harrison KY-Anderson-Woodford-Fayette-Bourbon-
Nicholas-Washington KY-Mercer-Jessamine-Clark KY-Marion-Boyle-
Garrard-Madison-Taylor-Casey-Lincoln-Adair-Russell-Cumberland-
Clinton-
Including the cities of Frankfort, Georgetown, Cynthiana,
Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Springfield,
Harrodsburg, Nicholasville, Winchester, Lebanon, Danville,
Lancaster, Richmond, Campbellsville, Liberty, Stanford, Columbia,
Jamestown, Burkesville, and Albany
331 PM EDT Sat Jul 29 2023 /231 PM CDT Sat Jul 29 2023/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Isolated to scattered clusters of thunderstorms are likely this
afternoon and evening ahead of a frontal boundary. A few storms
could be strong to severe and produce gusty winds and small hail.
Torrential rainfall is likely in thunderstorms, and areas that see
repeated storms could have localized flooding.

Heat indices this afternoon could also exceed 100 degrees briefly.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to pass along reports of severe weather they
encounter.

GENERAL STORM MOTION OF THE DAY:

Storms will move from the northwest to the southeast around 25 mph.

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

INZ076>079-083-084-089>092-KYZ023>034-038-045-053-061>064-070>076-
301945-
Orange-Washington IN-Scott IN-Jefferson IN-Dubois-Crawford-Perry-
Harrison IN-Floyd-Clark IN-Hancock-Breckinridge-Meade-Ohio-Grayson-
Hardin-Bullitt-Jefferson KY-Oldham-Trimble-Henry-Shelby-Spencer-
Nelson-Larue-Butler-Edmonson-Hart-Green-Logan-Warren-Simpson-Allen-
Barren-Monroe-Metcalfe-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Taylorsville, Bardstown,
Hodgenville, Morgantown, Brownsville, Horse Cave, Greensburg,
Russellville, Bowling Green, Franklin, Providence, Scottsville,
Glasgow, Tompkinsville, and Edmonton
331 PM EDT Sat Jul 29 2023 /231 PM CDT Sat Jul 29 2023/

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Tonight.

Isolated to scattered clusters of thunderstorms are likely this
afternoon and evening ahead of a frontal boundary. A few storms
could be strong to severe and produce gusty winds and small hail.
Torrential rainfall is likely in thunderstorms, and areas that see
repeated storms could have localized flooding.

Heat indices this afternoon are likely to exceed 105 degrees. Please
see the heat advisory product for more details.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to pass along reports of severe weather they
encounter.

GENERAL STORM MOTION OF THE DAY:

Storms will move from the northwest to the southeast around 25 mph.

Any users of this storm motion must be aware that thunderstorm activity
can be erratic and constantly evolving.  Please use this with caution
and be prepared for changing conditions.

&&

More information, along with other weather, hydrological and
climate information can be found, at weather.gov/louisville.

BTN/CSG

In the hours before

Special weather statement, Jul 29, 6:52 PM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Louisville KY
752 PM EDT Sat Jul 29 2023

KYZ046-054-300030-
Marion KY-Washington KY-
752 PM EDT Sat Jul 29 2023

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MARION AND
SOUTHWESTERN WASHINGTON COUNTIES THROUGH 830 PM EDT...

At 752 PM EDT, Doppler radar was tracking a strong thunderstorm over
Springfield, moving southeast at 10 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Lebanon, Springfield, Bradfordsville, Rineltown, Briartown, Poplar
Corner, Pleasant Grove, Simstown, Cisselville and Thompsonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3747 8517 3767 8536 3777 8517 3762 8503
TIME...MOT...LOC 2352Z 326DEG 7KT 3766 8522

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

MJ
Special weather statement, Jul 29, 7:35 PM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Louisville KY
835 PM EDT Sat Jul 29 2023

KYZ046-054-300100-
Marion KY-Washington KY-
835 PM EDT Sat Jul 29 2023

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MARION AND SOUTHERN
WASHINGTON COUNTIES THROUGH 900 PM EDT...

At 834 PM EDT, Doppler radar was tracking a strong thunderstorm near
Springfield. The storm was drifting southward.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Lebanon, Springfield, Loretto, Bradfordsville, Raywick, Burkes
Spring, Belltown, Rineltown, Bearwallow and Briartown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3772 8534 3771 8509 3749 8506 3753 8545
TIME...MOT...LOC 0034Z 012DEG 3KT 3763 8525

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MJ
Special weather statement, Jul 29, 7:57 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Louisville KY
757 PM CDT Sat Jul 29 2023

INZ089-KYZ023-026-061-070-300130-
Perry IN-Logan KY-Butler KY-Hancock KY-Ohio KY-
757 PM CDT Sat Jul 29 2023

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN PERRY...LOGAN...
HANCOCK...BUTLER AND OHIO COUNTIES THROUGH 830 PM CDT...

At 754 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northeast of Eureka to near Calhoun to
9 miles southeast of Cobb. Movement was east at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Tell City, Russellville, Hartford, Morgantown, Hawesville, Anderson,
Beaver Dam, Lewisport, Cannelton and Adairville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3738 8709 3748 8713 3747 8711 3763 8695
      3767 8682 3771 8687 3779 8682 3790 8692
      3789 8699 3793 8698 3803 8670 3721 8660
      3665 8687 3664 8702 3666 8706 3706 8705
      3709 8690 3719 8689 3736 8703 3734 8714
TIME...MOT...LOC 0054Z 280DEG 37KT 3797 8714 3754 8719 3694 8763

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

MJ
Special weather statement, Jul 29, 8:27 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Louisville KY
927 PM EDT Sat Jul 29 2023

INZ083-089-KYZ023-300215-
Perry IN-Dubois IN-Hancock KY-
927 PM EDT Sat Jul 29 2023

...STRONG THUNDERSTORMS WILL IMPACT DUBOIS...WESTERN PERRY AND
NORTHERN HANCOCK COUNTIES THROUGH 1015 PM EDT/915 PM CDT/...

At 926 PM EDT/826 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 7 miles east of Petersburg
to Folsomville. Movement was east at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Jasper, Tell City, Hawesville, Huntingburg, Ferdinand, Lewisport,
Cannelton, Holland, Birdseye and Troy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3851 8707 3850 8706 3851 8700 3849 8695
      3851 8693 3850 8688 3853 8683 3852 8670
      3789 8665 3790 8696 3793 8697 3794 8692
      3802 8680 3800 8677 3804 8679 3810 8677
      3812 8681 3821 8679 3820 8703 3839 8707
TIME...MOT...LOC 0126Z 264DEG 24KT 3848 8715 3813 8714

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

MJ
Special weather statement, Jul 29, 8:28 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Louisville KY
828 PM CDT Sat Jul 29 2023

INZ089-KYZ023-024-026-027-061-062-070>072-300200-
Perry IN-Grayson KY-Warren KY-Logan KY-Simpson KY-Edmonson KY-
Butler KY-Hancock KY-Ohio KY-Breckinridge KY-
828 PM CDT Sat Jul 29 2023

...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL PERRY...LOGAN...
HANCOCK...NORTHWESTERN SIMPSON...BUTLER...WESTERN GRAYSON...
NORTHWESTERN WARREN...BRECKINRIDGE...OHIO AND NORTHWESTERN EDMONSON
COUNTIES THROUGH 900 PM CDT...

At 828 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hawesville to 10 miles northwest of
Morgantown to Oak Grove. Movement was southeast at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Russellville, Hartford, Morgantown, Hardinsburg, Hawesville,
Anderson, Casey, Lee, Beaver Dam and Auburn.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3706 8705 3707 8694 3711 8689 3714 8693
      3722 8690 3725 8695 3731 8690 3764 8689
      3767 8682 3771 8687 3774 8682 3779 8682
      3784 8685 3783 8689 3789 8689 3788 8625
      3785 8621 3710 8648 3665 8675 3664 8706
TIME...MOT...LOC 0128Z 302DEG 24KT 3787 8683 3730 8686 3665 8744

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

MJ
Special weather statement, Jul 29, 8:33 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Louisville KY
933 PM EDT Sat Jul 29 2023

KYZ029-045-300200-
Bullitt KY-Nelson KY-
933 PM EDT Sat Jul 29 2023

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN NELSON AND SOUTH
CENTRAL BULLITT COUNTIES THROUGH 1000 PM EDT...

At 932 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Bardstown, moving southeast at 20 mph. Torrential
rainfall is also occurring with this storm and may lead to localized
flooding. Do not drive your vehicle through flooded roadways.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Bardstown, Lebanon Junction, Ridgetop, Samuels Field Airport, Hobbs,
Scuffletown, Deatsville, Cedar Grove, Bellwood and Belmont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3786 8575 3799 8565 3787 8539 3773 8556
TIME...MOT...LOC 0132Z 307DEG 16KT 3787 8560

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

MJ

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 7:33 PM CDTAreal Flood AdvisoryLMKMarion, Washington2 hr
Jul 29, 7:35 PM CDTSpecial Weather StatementLMKMarion25 min
Jul 29, 7:51 PM CDTFlash Flood WarningLMKMarion, Washington3 hr
Jul 29, 7:57 PM CDTSpecial Weather StatementLMKButler, Hancock, Logan, Ohio33 min
Jul 29, 8:28 PM CDTSpecial Weather StatementLMKBreckinridge, Butler, Hancock, Logan, Ohio32 min
Jul 29, 8:33 PM CDTSpecial Weather StatementLMKNelson27 min
Jul 29, 9:07 PM CDTSpecial Weather StatementLMKAllen, Barren, Breckinridge, Edmonson, Grayson, Hardin and 3 more23 min
Jul 29, 9:12 PM CDTSevere Thunderstorm WarningLMKBreckinridge, Hardin, Meade48 min
Jul 29, 9:39 PM CDTSpecial Weather StatementLMKAllen, Barren, Edmonson, Hardin, Hart36 min
Jul 29, 9:58 PM CDTSpecial Weather StatementLMKHardin, Meade47 min
Jul 29, 10:06 PM CDTAreal Flood AdvisoryLMKHardin, Larue, Nelson3 hr
Jul 29, 10:11 PM CDTAreal Flood AdvisoryLMKAdair, Casey, Russell, Taylor3 hr
Jul 29, 10:16 PM CDTSpecial Weather StatementLMKHart, Larue29 min
Jul 29, 10:40 PM CDTSpecial Weather StatementLMKMetcalfe35 min
Jul 29, 10:51 PM CDTAreal Flood AdvisoryLMKHardin, Hart, Larue3 hr
Jul 29, 8:27 PM CDTSpecial Weather StatementLMKDubois48 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.